# SDR DALA1021910915

- Difficulty date: September 2, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 60,308 hours, 47,242 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS IN SEATS 27 THRU 35 INOPERATIVE. MX REPLACED BATTERY CHARGER AT SEAT 36 NO HELP. REPLACED BLOWN FUSE. OPS CHECK OF LIGHTS NOW CHECKS OK.
